# SDR IPXA2016041302070

- Difficulty date: April 1, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 52,963 hours, 17,677 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T33433
- Condition: Cracked
- Location: Bs 1550
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C11, A CRACK WAS FOUND ON THE STR 20L AT BS 1550.  REPAIRED IAW SRM 53-00-03-2R-5, REPAIR 5, REV 64.01.
